# SDR AALA20181128006

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 52,385 hours, 21,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 147A57101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. AFT ENTRY FLOOR SUPPORT Z ANGLE CORRODED IN TWO PLACES AT STATION 992, LBL 37-43. REPLACED Z ANGLE SUPPORT PER 51-00-05-1 AND DRAWINGS 147A5710 AND 147A5700.
